# SDR REXA2018012300043

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 29,049 hours, 26,359 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Defective
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE DISAGREE IN THE DOWN POSITION.  R & R THE NR 1 AND 2 DOWNLOCK PROXIMITY SENSORS IAW AMM 32-21-05.
